# SDR SWIA200820868

- Difficulty date: December 11, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 14,228 hours, 12,640 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, ENGINE BEAM UPPER RIGHT CLOSEOUT ANGLE CRACKED.  REPLACED PER SRM.
